# SDR FDEA201110044284

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,477 hours, 23,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  PERFORMED ADJUSTMENT & TEST ON EMERGENCY LIGHTS IAW AMM 33-51-00-5. OPS CHECKED GOOD.
